MathSciNet Relay Station
MathSciNet bibliographic data
MR2179095 39B82 (39B52)
Jun, Kil-Woung; Kim, Hark-Mahn Stability problem of Ulam for generalized forms of Cauchy functional equation. J. Math. Anal. Appl. 312 (2005), no. 2, 535–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement